# SDR DALA2017021701433

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 39,750 hours, 33,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LANYARD HAS BECOME DISCONNECTED. REATTACHED.
